# SDR DALA2018052403556

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD T/R UPPER AFT COKE BOTTLE AREA (TRAILING EDGE CORNER) HAS A 1" LONG CRACK AS MARKED. INSTALLED REPAIR ON NR 2 ENG I/B T/R UPPER AFT AREA AS REQ'D. REF: CMM 71-11-75 (REPAIR 411782) AND ERA 564990-14 REV ORIG AND PRI ER/A 564990-14 REV 0.
